# SDR DALA2019052103176

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 49,490 hours, 20,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: REMOVED DEBRIS FROM GRIT BAR MECHANISM. LIGHT OPS NML. (1083355)
